Xyzal side effects antihistamine

Common Questions and Answers about Xyzal side effects antihistamine

xyzal

Avatar f tn That's a lot of Xyzal. I take 5mg/day and it's the most beneficial antihistamine I've ever taken. I've taken 10mg before and it knocked me out...lol. If I feel I need more antihistamine, I add Benadryl, but it's not often that I need to do that. My answer: I've heard of people taking 10mg/day for hives and severe itching. I'm not sure how the dosing would be, but I can't imagine taking that much of it in the morning/daytime because it's so sedating.
Avatar n tn You can look up the side effects of just about any medication you can think of. I would look up the possible side effects of xyzol tablets. Write down the side effects so you have them when you go for your doctor's appointment. Good luck to you.
Avatar f tn Whenever I would switch medications, there was an adjustment period where I did feel some side effects, but if you know that it is happening it really makes it much easier to handle. Starting, stopping, or switching any medication can cause side effects...not just ADs, SSRIs, but other medications as well. As long as you are doing this under the advise of your doctor, you are doing the right thing, in my experience.
Avatar n tn Hi, Simvastatin is generally well-tolerated and side effects are rare. Minor side effects include constipation, diarrhea, fatigue, gas, heartburn, and headache. Major side effects include abdominal pain or cramps, blurred vision, dizziness, easy bruising or bleeding, itching, muscle pain or cramps, rash, and yellowing of the skin or eyes. ref:http://www.medicinenet.com/simvastatin/article.htm This could be an allergic reaction to the drug. It will stop if the drug is withdrawn.
Avatar f tn Hello, I was seen in the ER today for a migraine and they gave me a mixture of compazine, benadryl, toradol and a steroid through an IV. I was wondering what possible side effects I may encounter.
Avatar f tn Dear community, I've been trying to find a help for a really long time, I would immensely appreciate any help. My problems started more than 2 years ago, while I was in the US for a year (work related) There I had problems with my nose, i couldn't breathe and it was stuffy all the time. I survived with some kind of special nose spray, which helpes me to just stimulate the pain, I was also taking antibiotics, which helped me to get mucus out but the pain always came back.
Avatar f tn You might want to do a bit more research on the timing of taking this injection It takes a few hours for the side effects to hit and by doing your injection just before bedtime the timing is you are feeling flu-like as you are waking in the morning. As I understand it, if you adjust the timing and do it several hours before bed, the flu-like symptoms occur more while you are asleep. There is good information on the page for Rebif, which is another interferon like betaseron - http://www.
Avatar f tn It is my 2nd week on the triple therapy and the side effects that I have been experiencing seen to be very mild. But there are some noticeable changes that I am still trying to get my head around which are: Over active bowel movement - it doesn't mean that I am suffering from diarrhea but probably with helps from a healthy diet regime that I am on at a hospital, I go to a loo at least three times a day Static shocks - I get what it feels like static shocks in my hands and toes.
1399363 tn?1462342610 I would check with your physician, and pharmacist because I think there now may be compounds available with give the desired effect without the side effects. You could also address the tachycardia issue and eliminate that which would allow you to take any antihistamines with experiencing the side effects.
Avatar f tn for 7 months i was on 40 - 50 mg of ultralan DAILY (it seemed to work better than Prednisone), 2 atarax tablets, 3-4 Xyzal (or zyrtec) daily. if i even tried to lessen the dose then my lips, tongue, eyes and throat would swell. the hives lessened but never fully went away. my weight ballooned and i was in a constant stupor and NOT HAPPY. oh noooo. eventually i started bi-weekly sessions of acupuncture which really really helped and finally i was off the medication.
454221 tn?1259445739 What about dry mouth. Has he increased his liquid intake due to the other side effects? We've never taken Xyzal at our house so I'm not sure of all the side effects. I do know that Zyrtec makes my children raving lunatics and that side effect was not on the bottle.
Avatar n tn I’ve tried all the antihistamines and even at high doses they have not helped. Then my allergist put me on Xyzal and it helps me a lot. It is a strong antihistamine so it has some side effects, primarily sleepiness. I don’t know if you have other symptoms besides depression. Are you female? If so, do your hives become worse around your menstrual cycle? If so, you may have an allergy to progesterone. It is supposedly a rare allergy but I don’t think it is.
Avatar f tn t buy it regularly as it is more expensive is Aerius which uses desloratadine, a metabolite of loratadine (copied from their site). I got no side effects from either one.
Avatar f tn Keep track of all the medications that seem to cause the hives, and maybe even experiment with whether different generics of the same medication have the same side effects (for example one generic atarax is green and another white, which might make a difference if you are allergic to that particular coloring agent). You may even have to have an allergist help you figure out what exactly it is that you are allergic to.
Avatar f tn I currently take Xyzal and Nasacort for allergies and medication for asthma (Singulair and Symbicort). I'm also taking allergy shots for cat dander and grass pollens. When I go running by wooded areas I get a horrible runny nose. My runny nose goes away about 10-15 minutes after I get inside from my run. I'm wondering if it could be from allergies or if it could be from something else. Thanks.
Avatar n tn Or could this be a food allergy? I take a wonderful antihistamine called xyzal. It works really well but when it wears off I'm in trouble. I'm getting an allergy test soon but have to be off the antihistamine for 5 days and I'm scared about that. I get so uncomfortable. Has anyone out there ever experienced this similiar problem?
1528897 tn?1291833568 You could try different types of allergy medications. Nasal sprays are very effective with few, if any, side effects. Nasal steroids are the most common. There are also nasal antihistamines. You can also purchase an OTC mast cell stabilizer, NasalCrom. It is very effective. Lastly, if nasal drainage is the problem you can try atrovent. Have you tried a variety of oral antihistamines. Zyrtec has very few side effects.
Avatar m tn Hello, For prostate problems, antihistaminics and decongestants should be best avoided. There are some newer antihistamines on the market that do not cause these side effects on your prostate, including Seldane. This can be taken after prescription. The best way is to reduce exposure to the allergen. To reduce dust mites in your home, remove drapes, feather pillows, upholstered furniture, non-washable comforters and soft toys. Replace carpets with linoleum or wood.
Avatar f tn They are still kind of itchy, burn, and hurt. I went to the doctor he gave me some pills called xyzal. He told me to take one a day but i been taking them for two days and i feel a little better and some has gone away but my hands and feet got very swollen and hurtful. i dont know what it is and its scaring me because I've never been the type of person that has allergic reactions?
Avatar n tn //www.medhelp.org/posts/show/284304'>Vertigo from allergies question</a>.
Avatar f tn Side effects vary from person to person. Some people have few side effects and others have more side effects. Side effects can be accumulative and therefore can increase as time goes on. However, this is not necessarily so and some people just don't have that many side effects. Consider yourself lucky that your side effects are minimal. Keep an eye on the itching. You can take an antihistamine for the itching if it is okay with your doctor.